# SDR AC2A100890

- Difficulty date: May 13, 2005
- Submitted: June 20, 2005
- Operation: Air carrier
- Aircraft: N427CK
- Make and model: Bell 427
- Aircraft serial: 56043
- Aircraft time: 427 hours
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Strut
- Part number: 427065316108
- Condition: Chafed
- Location: Nr 2 Engine
- Part time: 428 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFED ON NR 2 ENGINE EXHAUST BLANKET/ REPLACED STRUT ASSY. AND APPLIED HIGH TEMP RTV TO BLANKET AS PER BELL
